MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-adapters, upn: m365db9218150, model: db-9218-15, serial: (b)(4), batch: 5180039.The dbs m8 adapters db-9218-15 (serial numbers (b)(4)) were analyzed, passed all tests performed, and exhibited normal device characteristics.The investigation concluded that the reported event was not confirmed through device analysis.Therefore, a probable cause cannot be determined as no problem has been detected.
 
Event or Problem Description
It was reported that the patient underwent a procedure to switch from a non-bsc implantable pulse generator (ipg) to a bsc ipg.During the implant procedure, m8 adaptors were implanted to connect the existing non-bsc leads to the new bsc ipg.An impedance check showed appropriate connectivity so the connection was secured and the patient was sutured.A second impedance check showed high impedances.The physician re-opened the sub clavicular pocket and replaced the m8 adaptors, however, the high impedances remained.The physician decided to keep the system implanted as they could program effective therapy using the normal impedance contacts.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10863155
Report Number3006630150-2020-05652
Device Sequence Number16781388
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number5180037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight104